| Model Number |
R SERIES |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device restart/reboot itself.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed during review of the device history logs.However, the device was put through extensive testing including bench handling and functional stress testing without duplicating the report.The digital board was replaced as a precaution.Analysis of reports of this type has not identified an increase in trend.